# SDR 99ZZZX2279

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800WH
- Make and model: Braero BAE125800A
- Aircraft serial: 258080
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: E35893
- Condition: Chafed
- Location: Lt Pylon
- Part time: 5,837 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR PIPE P/N E35893 HAS BEEN FOUND CHAFED BEYOND LIMITS BY THE INBOARD EDGE OF THE LEFT UPPER ENGINE COWL.  OPERATING CLEARANCE BETWEEN THE COMPONENTS CANNOT BE VERIFIED.  CONTACT/DAMAGE APPEAR AS THE FIRST SYMPTOMS OF INTERFERENCE. REF:  RAYTHEON CORPORATE JETS CONDITION REPORT.  RAYTHEON CORPORATE JETS IPC CH 21-10-05-05, PAGE 0.  DRAWING OF APPROXIMATE DAMAGE TO PIPE P/N E35893.
